iv used fml, vigamox and zaditen. now using pred forte and histazolin. should i use tobradex ointment for swelling that's making eye look small(left eye)?
8 Aug 2009
Sounds like you need to be under the care of a specialist ophthamologist.
You will find information on the treatment of allergic conjunctivitis at http://www.drugs.com/enc/allergic-conjunctivitis.html
Tobradex ointment contains a steroid which will help with the swelling. It should be used only under the supervision of a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
do i apply it into the inside of my eye or my top eye lid or on bottom is it supposed to be applied in the internal eye or external
1 answer • 17 Dec 2009
1 answer • 6 Jan 2010
I was on Pred Forte for 7 months. Had dilated pupil, blurred vision, high blood pressure, normal blood suger went sky high, acne on face chest scalp ...
1 answer • 21 Aug 2010
I have had severe red (whites of the eyes) irritated, very light sensititve and sometimes painful eyes for two years... seen many eye specalists and ...
4 answers • 8 Apr 2011
I began taking Pred Forte 3 days before each of my cataract surgeries, one was on July 5, the other on July 12. It seems like since that time I have ...
2 answers • 27 Jul 2011